# SDR TWAA0005003

- Difficulty date: March 22, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE AFT RT LAV AREA HAD A TEMPORARY FORMER REPAIR AT STA 908, STRINGER 16R TO 18R.  INSTALLED NEW FRAME SECTION AND SPLICED PER SRM 53-03, FIG 32, PAGE 131 AND 132.
